Alert archive / Mississippi / Tornado Warnings in 2010
Tornado Warning 102, NWS Memphis, TN
NWS Memphis, TN issued this tornado warning at Oct 26, 2010, 10:16 AM CDT for Alcorn County, Tishomingo County, Mississippi; Hardin County, McNairy County, Tennessee. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 26, 2010, 10:16 AM CDT (15:16 UTC)
- Expired
- Oct 26, 2010, 11:00 AM CDT
- In force
- 44 min
- Issued by
- NWS Memphis, TN
- Area
- Storm-based polygon
Counties Alcorn County, MS, Tishomingo County, MS, Hardin County, TN, McNairy County, TN
The radar
The Columbus AFB radar (KGWX), 145 km from the middle of the area, began a volume at 15:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 26, 4:05 AM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Little Rock, AR (KLZK), launched 12:00Z, 3.3 hours before the alert went out and 170 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 732 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -172 m²/s²
- 0-3 km storm-relative helicity
- 42 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
174
WFUS54 KMEG 261516
TORMEG
MSC003-141-TNC071-109-261600-
/O.NEW.KMEG.TO.W.0102.101026T1516Z-101026T1600Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
1016 AM CDT TUE OCT 26 2010
THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A
* TORNADO WARNING FOR...
NORTHEASTERN ALCORN COUNTY IN NORTHEAST MISSISSIPPI...
NORTHWESTERN TISHOMINGO COUNTY IN NORTHEAST MISSISSIPPI...
HARDIN COUNTY IN SOUTHWEST TENNESSEE...
SOUTHEASTERN MCNAIRY COUNTY IN SOUTHWEST TENNESSEE...
* UNTIL 1100 AM CDT
* AT 1016 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM PRODUCING A TORNADO 15 MILES SOUTHWEST OF
SHILOH...OR NEAR CORINTH...MOVING NORTHEAST AT 50 MPH.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVE
HILL...PICKWICK DAM...SHILOH AND PICKWICK LANDING STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
.THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3491 8844 3501 8853 3537 8802 3535 8800
3534 8800 3531 8801 3531 8798 3530 8798
3511 8798
TIME...MOT...LOC 1516Z 236DEG 42KT 3497 8846
$$
BORGHOFF3 follow-up statements
137
WWUS54 KMEG 261530
SVSMEG
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
1030 AM CDT TUE OCT 26 2010
MSC003-TNC109-261540-
/O.CAN.KMEG.TO.W.0102.000000T0000Z-101026T1600Z/
ALCORN MS-MCNAIRY TN-
1030 AM CDT TUE OCT 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN MCNAIRY AND NORTHEASTERN
ALCORN COUNTIES IS CANCELLED...
AT 1030 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE
AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE TORNADO WARNING IS CANCELLED.
LAT...LON 3498 8829 3496 8832 3495 8836 3500 8835
3501 8837 3509 8838 3537 8802 3535 8800
3531 8801 3531 8798 3511 8798
TIME...MOT...LOC 1530Z 238DEG 44KT 3506 8826
$$
MSC141-TNC071-261600-
/O.CON.KMEG.TO.W.0102.000000T0000Z-101026T1600Z/
TISHOMINGO MS-HARDIN TN-
1030 AM CDT TUE OCT 26 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR HARDIN
AND NORTHWESTERN TISHOMINGO COUNTIES...
AT 1030 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR DAMON...OR 6 MILES
WEST OF PICKWICK LANDING STATE PARK...MOVING NORTHEAST AT 50 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO OLIVE HILL...
PICKWICK DAM...WALKERTOWN...OLIVEHILL...CENTER STAR...MADDOX...
LOWRYVILLE...BRUTON BRANCH...WINN SPRINGS...RED SULPHUR SPRINGS...
HAMBURG...CHILDERS HILL...SOUTHSIDE AND COUNCE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO
STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE
BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE
BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM
WINDOWS.
IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A
SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE
NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3498 8829 3496 8832 3495 8836 3500 8835
3501 8837 3509 8838 3537 8802 3535 8800
3531 8801 3531 8798 3511 8798
TIME...MOT...LOC 1530Z 238DEG 44KT 3506 8826
$$
BORGHOFF936 WWUS54 KMEG 261541 SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1041 AM CDT TUE OCT 26 2010 MSC141-261551- /O.CAN.KMEG.TO.W.0102.000000T0000Z-101026T1600Z/ TISHOMINGO MS- 1041 AM CDT TUE OCT 26 2010 ...THE TORNADO WARNING FOR NORTHWESTERN TISHOMINGO COUNTY IS CANCELLED... AT 1041 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. THEREFORE...THE TORNADO WARNING IS CANCELLED. LAT...LON 3502 8820 3509 8821 3527 8798 3511 8798 TIME...MOT...LOC 1541Z 243DEG 46KT 3508 8809 $$ TNC071-261600- /O.CON.KMEG.TO.W.0102.000000T0000Z-101026T1600Z/ HARDIN TN- 1041 AM CDT TUE OCT 26 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1100 AM CDT FOR SOUTHEASTERN HARDIN COUNTY... AT 1041 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR LOWRYVILLE...OR 6 MILES EAST OF PICKWICK LANDING STATE PARK...MOVING NORTHEAST AT 55 MPH. LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CENTER STAR...LOWRYVILLE AND BRUTON BRANCH. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A STORM SHELTER. IF NO STORM SHELTER IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3502 8820 3509 8821 3527 8798 3511 8798 TIME...MOT...LOC 1541Z 243DEG 46KT 3508 8809 $$ BORGHOFF
583 WWUS54 KMEG 261554 RRA SVSMEG SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 1054 AM CDT TUE OCT 26 2010 TNC071-261605- /O.EXP.KMEG.TO.W.0102.000000T0000Z-101026T1600Z/ HARDIN TN- 1054 AM CDT TUE OCT 26 2010 ...THE TORNADO WARNING FOR SOUTHEASTERN HARDIN COUNTY WILL EXPIRE AT 1100 AM CDT... AT 1055 AM CDT...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA. THEREFORE...THE TORNADO WARNING HAS BEEN ALLOWED TO EXPIRE. LAT...LON 3502 8820 3509 8821 3527 8798 3511 8798 TIME...MOT...LOC 1555Z 243DEG 46KT 3516 8789 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Memphis, TN wrote its last area forecast discussion before this tornado warning went out at Oct 26, 6:35 AM CDT, 3 hours 41 minutes earlier.
Area forecast discussion, Oct 26, 6:35 AM CDT, 3 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
635 AM CDT TUE OCT 26 2010
.DISCUSSION...
UPDATED FOR 12Z AVIATION DISCUSSION
&&
.PREV DISCUSSION... /ISSUED 315 AM CDT TUE OCT 26 2010/
DISCUSSION...
A POTENT LOW PRESSURE SYSTEM LOCATED OVER THE UPPER MISSISSIPPI
VALLEY WITH THE ASSOCIATED TRAILING COLD FRONT IS FORECAST TO MOVE
EAST TODAY. THE COLD FRONT CURRENTLY STRETCHES FROM QUINCY ILLINOIS TO
FORT SMITH ARKANSAS. A NARROW LINE OF SHOWERS AND THUNDERSTORMS HAS
DEVELOPED ALONG THE FRONT. A FEW OF THE THUNDERSTORMS IN THE LINE ARE
CURRENTLY SEVERE. MODEST CAPE VALUES OF 500-1000 J/KG WITH HIGH
HELICITY VALUES OF 450 M2/S2 ARE OVER THE AREA...THUS SEVERE
THUNDERSTORMS ARE POSSIBLE OVER THE MIDSOUTH AS THE LINE MOVES
INTO THE AREA. VERY STRONG GRADIENT WINDS ARE OCCURRING AHEAD OF
THE FRONT WITH SUSTAINED WINDS BETWEEN 30-35 MPH WITH GUSTS AS
HIGH AS 45 MPH. 925 MB LOW LEVEL JET IS FORECAST TO INCREASE TO 60
KTS BY 12Z. QUESTION WILL BE IS THE LOW LEVEL WINDS TOO STRONG TO
SUSTAIN UPDRAFTS AS UPDRAFTS MAY BE SHEARED OFF. IF UPDRAFTS ARE
ABLE TO BE SUSTAINED THEN DAMAGING WINDS WILL BE THE MAIN THREAT
FROM THE ANY SEVERE STORMS THAT DEVELOP. AN ISOLATED TORNADO IS
ALSO POSSIBLE WITH BOWING SEGMENTS IN THE LINE. FRONT IS FORECAST
TO MOVE INTO NE ARKANSAS SHORTLY BEFORE 12Z. LINE OF THUNDERSTORMS
SHOULD BE APPROACHING MEMPHIS AROUND 12Z OR SHORTLY THEREAFTER.
LINE OF THUNDERSTORMS WILL CONTINUE MOVING EAST THROUGH THE CWA
DURING THE DAY. BETTER CHANCES FOR SEVERE STORMS MAY OCCUR OVER
NORTHEAST MISSISSIPPI DURING THE AFTERNOON HOURS AS DAYTIME
HEATING MAY LEAD TO BETTER INSTABILITY.
TONIGHT...LINGERING SHOWERS AND THUNDERSTORMS MAY OCCUR DURING THE
EVENING HOURS ACROSS NORTHEAST MISSISSIPPI AS THE FRONT BEGINS TO
EXIT THE CWA. OTHERWISE...EXPECT CLEARING SKIES TO OCCUR ACROSS THE
REST OF THE CWA. LOWS WILL BE COOLER WITH READINGS IN THE MID 40S TO
MID 50S.
WEDNESDAY THROUGH THE WEEKEND...HIGH PRESSURE SLOWLY BUILDS INTO THE
CWA BRINGING DRY CONDITIONS BACK TO THE MIDSOUTH. TEMPERATURES WILL
BE COOLER FROM WEDNESDAY THROUGH THE END OF THE WEEK AS THE HIGH
SETTLES INTO THE AREA. HIGHS WILL MAINLY BE IN THE 60S WITH LOWS IN
THE 40S. BY THE WEEKEND...A WARMING TREND WILL BEGIN TO OCCUR AS THE
HIGH SHIFTS EAST.
SUNDAY NIGHT INTO MONDAY...A LOW PRESSURE SYSTEM WILL BEGIN TO
DEVELOP OVER THE SOUTHERN PLAINS. GFS AND ECMWF DIFFER ON EXACT
LOCATION WITH THE ECMWF BEING FURTHER SOUTH. REGARDLESS...EXPECT
SOME WARM AIR ADVECTION SHOWERS TO OCCUR OVER THE AREA AHEAD OF THE
APPROACHING LOW PRESSURE SYSTEM ON MONDAY. WILL CONTINUE A 20 POP FOR
NOW. HIGHS WILL BE IN THE 70S.
KRM
&&
.AVIATION...
12Z TAF SET
A COLD FRONT IS PUSHING INTO THE AREA AND HAS MOVED THROUGH KJBR. EXPECT
MVFR CIGS AND OCNL IFR VSBYS IN SHRAS AND TSRAS INVOF FRONT. TSRA
ACTIVITY SHOULD INCREASE EAST OF THE MS RIVER AS ATMOSPHERE
DESTABILIZES LATER THIS MORNING. OPTED TO MENTION JUST SHRAS WITH
CBS AT KJBR AND KMEM WITH TSRAS AT KMKL AND KTUP. GUSTY SOUTHERLY
WINDS AT 20-35KTS AHEAD OF THE FRONT WILL SHIFT TO WESTERLY WITH
FRONTAL PASSAGE AND DIMINISH THIS AFTERNOON. AFTER THE FRONT
MOVES THROUGH EXPECT SOME LEFTOVER SHRAS AND A RETURN TO VFR
CONDS WITH GRADUALLY CLEARING LATER TODAY AND THIS EVENING. KTUP MAY
HANG ON TO CLOUDS AND SHRAS A LITTLE LONGER AS FRONT SLOWS DOWN A
BIT. THIS WILL DELAY DRIER AIR FROM MOVING INTO NE MS AND IF
SKIES CLEAR SOME FOG COULD DEVELOP.
SJM
&&
.PRELIMINARY POINT TEMPS/POPS...
MEM 75 55 78 49 / 60 10 0 10
MKL 75 47 79 44 / 70 10 0 10
JBR 73 46 76 44 / 50 10 0 10
TUP 82 56 81 48 / 70 40 10 10
&&
.MEG WATCHES/WARNINGS/ADVISORIES...
AR...WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR CLAY-CRAIGHEAD-
CRITTENDEN-CROSS-GREENE-LAWRENCE-LEE AR-MISSISSIPPI-
POINSETT-RANDOLPH-ST. FRANCIS.
WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR PHILLIPS.
MO...WIND ADVISORY UNTIL 10 AM CDT THIS MORNING FOR DUNKLIN-PEMISCOT.
MS...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR DESOTO-TUNICA.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR ALCORN-BENTON MS-
CALHOUN-CHICKASAW-COAHOMA-ITAWAMBA-LAFAYETTE-LEE MS-
MARSHALL-MONROE-PANOLA-PONTOTOC-PRENTISS-QUITMAN-
TALLAHATCHIE-TATE-TIPPAH-TISHOMINGO-UNION-YALOBUSHA.
TN...WIND ADVISORY UNTIL 1 PM CDT THIS AFTERNOON FOR CARROLL-CROCKETT-
DYER-FAYETTE-GIBSON-HAYWOOD-HENRY-LAKE-LAUDERDALE-MADISON-
OBION-SHELBY-TIPTON-WEAKLEY.
WIND ADVISORY UNTIL 4 PM CDT THIS AFTERNOON FOR CHESTER-DECATUR-
HARDEMAN-HARDIN-HENDERSON-MCNAIRY.
&&Hazardous weather outlook, Oct 26, 7:50 AM CDT, 2 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEMPHIS TN 750 AM CDT TUE OCT 26 2010 ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115- MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-271500- ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA- CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER- FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY- ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON- MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT- PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY- ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA- UNION-WEAKLEY-YALOBUSHA- 750 AM CDT TUE OCT 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS... THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ACROSS AREAS EAST OF A CARUTHERSVILLE MISSOURI TO FORREST CITY ARKANSAS LINE TODAY. THE PRIMARY THREATS WILL BE DAMAGING WINDS AND ISOLATED TORNADOES. THE SEVERE WEATHER THREAT SHOULD BE GREATEST ALONG THE MISSISSIPPI RIVER THROUGH 1 PM CDT...AND ACROSS THE REMAINDER OF WEST TENNESSEE AND NORTHEAST MISSISSIPPI BETWEEN 11 AM CDT AND 4 PM CDT. A WIND ADVISORY WILL REMAIN IN EFFECT FOR AREAS EAST OF A KENNETT MISSOURI TO HARRISBURG ARKANSAS FOR STRONG GRADIENT WINDS AHEAD OF AN APPROACHING COLD FRONT. SUSTAIN WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH CAN BE EXPECTED PRIOR TO FRONTAL PASSAGE. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ELEVATED FIRE DANGER IS LIKELY ACROSS THE MIDSOUTH FROM MIDWEEK THROUGH THE UPCOMING WEEKEND. A VERY DRY CANADIAN AIRMASS WILL MOVE INTO THE MIDSOUTH...LEADING TO VERY LOW RELATIVE HUMIDITIES DURING THE AFTERNOON HOURS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TODAY INTO THIS EVENING. KRM
In the hours before
Special weather statement, Oct 26, 7:43 AM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 743 AM CDT TUE OCT 26 2010 TNZ002-003-261315- WEAKLEY TN-OBION TN- 743 AM CDT TUE OCT 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 815 AM CDT FOR... EASTERN OBION COUNTY IN NORTHWEST TENNESSEE... NORTHERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A STRONG THUNDERSTORM PRODUCING WINDS AT LEAST 45 MPH WAS LOCATED 3 MILES SOUTH OF UNION CITY AT 743 AM CDT...MOVING NORTHEAST AT 85 MPH. PEOPLE IN OBION AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR UNION CITY...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. BORGHOFF
Local storm report, Oct 26, 7:52 AM CDT, 2 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
752 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 AM NON-TSTM WND DMG 7 N HORSESHOE LAKE 35.01N 90.31W
10/26/2010 CRITTENDEN AR AMATEUR RADIO
POWER LINE DOWN. 45-60 MPH WIND
0700 AM NON-TSTM WND GST MILLINGTON 35.33N 89.89W
10/26/2010 E60.00 MPH SHELBY TN COUNTY OFFICIAL
NUMEROUS TREES DOWN IN SOUTHERN TIPTON AND NORTHERN
SHELBY CO.
&&
WERSpecial weather statement, Oct 26, 8:10 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 810 AM CDT TUE OCT 26 2010 ARZ036-048-049-058-261345- PHILLIPS AR-LEE AR-ST. FRANCIS AR-CRITTENDEN AR- 810 AM CDT TUE OCT 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 845 AM CDT FOR... SOUTH CENTRAL CRITTENDEN COUNTY IN EASTERN ARKANSAS... LEE COUNTY IN EASTERN ARKANSAS... NORTHERN PHILLIPS COUNTY IN EASTERN ARKANSAS... EASTERN ST. FRANCIS COUNTY IN EASTERN ARKANSAS... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM NEW HOME TO 9 MILES SOUTHWEST OF AUBREY AT 810 AM CDT... MOVING EAST AT 45 MPH. PEOPLE IN CRITTENDEN...LEE...PHILLIPS AND ST. FRANCIS COUNTIES... INCLUDING LOCATIONS NEAR HUGHES AND MARIANNA...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES MIDWAY LAKE. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. BORGHOFF
Special weather statement, Oct 26, 8:54 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MEMPHIS TN 854 AM CDT TUE OCT 26 2010 TNZ003-004-021-261430- CARROLL TN-HENRY TN-WEAKLEY TN- 854 AM CDT TUE OCT 26 2010 ...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT WEATHER ADVISORY UNTIL 930 AM CDT FOR... NORTH CENTRAL CARROLL COUNTY IN NORTHWEST TENNESSEE... HENRY COUNTY IN NORTHWEST TENNESSEE... SOUTHEASTERN WEAKLEY COUNTY IN NORTHWEST TENNESSEE... A LINE OF STRONG THUNDERSTORMS PRODUCING WINDS AT LEAST 40 MPH WAS LOCATED FROM 6 MILES NORTH OF PARIS TO GLEASON AT 854 AM CDT...MOVING NORTHEAST AT 75 MPH. PEOPLE IN CARROLL...HENRY AND WEAKLEY COUNTIES...INCLUDING LOCATIONS NEAR MCKENZIE...PARIS LANDING STATE PARK AND PARIS...SHOULD MONITOR THIS STORM CLOSELY. .A TORNADO WATCH ALSO REMAINS IN EFFECT FOR THE ADVISORY AREA. BORGHOFF
Local storm report, Oct 26, 9:14 AM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
914 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM NON-TSTM WND GST MILLINGTON 35.33N 89.89W
10/26/2010 E60.00 MPH SHELBY TN COUNTY OFFICIAL
NUMEROUS TREES DOWN IN SOUTHERN TIPTON AND NORTHERN
SHELBY CO.
0715 AM TSTM WND DMG OBION 36.26N 89.19W
10/26/2010 OBION TN EMERGENCY MNGR
BETWEEN 715 AND 730 AM CDT SEVERAL ROOFS DAMAGED OR EVEN
BLOWN OFF. POWER LINES DOWN. 1 VEHICLE THROWN 30 FEET
FROM YARD. SHED BLOWN INTO ROAD. 1 GRAIN ELEVATOR
TWISTED. ALL DAMAGE OCCURRED IN THE 1600 TO 1700 BLOCKS
OF PALESTINE ROAD AND MAIN STREET.
&&
MRMLocal storm report, Oct 26, 10:10 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
1010 AM CDT TUE OCT 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM NON-TSTM WND GST MILLINGTON 35.33N 89.89W
10/26/2010 E60.00 MPH SHELBY TN COUNTY OFFICIAL
NUMEROUS TREES DOWN IN SOUTHERN TIPTON AND NORTHERN
SHELBY CO.
0715 AM TSTM WND DMG OBION 36.26N 89.19W
10/26/2010 OBION TN EMERGENCY MNGR
BETWEEN 715 AND 730 AM CDT SEVERAL ROOFS DAMAGED OR EVEN
BLOWN OFF. POWER LINES DOWN. 1 VEHICLE THROWN 30 FEET
FROM YARD. SHED BLOWN INTO ROAD. 1 GRAIN ELEVATOR
TWISTED. ALL DAMAGE OCCURRED IN THE 1600 TO 1700 BLOCKS
OF PALESTINE ROAD AND MAIN STREET.
0957 AM FUNNEL CLOUD 7 SW SENATOBIA 34.55N 90.06W
10/26/2010 PANOLA MS FIRE DEPT/RESCUE
1004 AM FUNNEL CLOUD 3 SW SENATOBIA 34.59N 90.01W
10/26/2010 TATE MS FIRE DEPT/RESCUE
FUNNEL CLOUD 3 MILES SW OF SENATOBIA MOVING NORTHEAST.
ALSO ROTATION OF STORM.
&&
TLSJRThe office that day
Everything else NWS Memphis, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 26, 9:21 AM CDT | Severe Thunderstorm Warning | MEG | DeSoto, Tate, Tunica | 39 min |
| Oct 26, 9:43 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 32 min |
| Oct 26, 9:50 AM CDT | Tornado Warning | MEG | Alcorn, Prentiss, Tippah | 40 min |
| Oct 26, 9:57 AM CDT | Tornado Warning | MEG | DeSoto, Marshall, Tate | 33 min |
| Oct 26, 10:13 AM CDT | Tornado Warning | MEG | Benton, Marshall | 47 min |
| Oct 26, 3:02 PM CDT | Tornado Warning | MEG | Itawamba, Monroe | 15 min |
| Oct 26, 8:58 AM CDT | Tornado Warning | MEG | Henry | 32 min |
| Oct 26, 9:32 AM CDT | Tornado Warning | MEG | Carroll, Henry | 28 min |
| Oct 26, 9:41 AM CDT | Tornado Warning | MEG | Hardin, McNairy | 34 min |
| Oct 26, 9:59 AM CDT | Tornado Warning | MEG | Carroll | 16 min |
| Oct 26, 10:04 AM CDT | Tornado Warning | MEG | Decatur, Hardin | 26 min |
| Oct 26, 10:17 AM CDT | Tornado Warning | MEG | Carroll, Decatur, Henderson | 43 min |
| Oct 26, 10:39 AM CDT | Tornado Warning | MEG | Hardin | 21 min |
Nearby
Tornado Warnings in Mississippi, 2010Tornado Warnings in Tennessee, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.